# SDR DXTA2011111704794

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK509
- Aircraft time: 1,847 hours, 1,794 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHT SMOKE IN THE ENTIRE CABIN, MORE DENSE IN THE REAR PART WITH WING ANTI-ICE SWITCH TURNED ON. CABIN SIDE WALLS WERE HOT TO TOUCH.  SHUTOFF WING ANTI ICE, SMOKE CLEARED AND ODOR DISSIPATED.  FOUND INSULATION BAGS RESTING ON WING ANTI-ICE LINES.  REPOSITIONED AND TAPED INSULATION BAGS TO PROPER CLEARANCES IAW MM CH 30-10-00.  PERFORMED DUCT LEAK CHECK AND WING LEAK EDGE ANTI-ICE TEST.  OPS AND LEAK CHECKED GOOD IAW MM 30-10-00.
